# SDR UALA2012072604054

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR ESCAPE SLIDE UPPER AFT BAYONET STRING BROKEN.  REMOVED AND REPLACED SLIDE PER MM.
